Abstract of Extended Bolzano Weierstrass Theorem
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064

Downloads: 107 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 9 Issue 8, August 2020

Extended Bolzano Weierstrass Theorem

Dr. K. L. Kaushik

In this paper we have proved the Extended Bolzano Weierstrass theorem i. e. Let (an) ∞ n=1 be an bounded sequence. Define the set G = {x ∈R: x < an for infinitely many terms an} Then ∃ a subsequence (ank) converges to a supremum of the set G.

Keywords: Convergence, Bounded, supremum, Completeness

Edition: Volume 9 Issue 8, August 2020

Pages: 820 - 822

Share this Article

How to Cite this Article?

Dr. K. L. Kaushik, "Extended Bolzano Weierstrass Theorem", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR20815190956, Volume 9 Issue 8, August 2020, 820 - 822

Enter Your Email Address


Similar Articles with Keyword 'Convergence'

Downloads: 107

Research Paper, Mathematics, India, Volume 6 Issue 3, March 2017

Pages: 1849 - 1851

Identifying Irrationals

R. Sivaraman

Share this Article

Downloads: 108

Research Paper, Mathematics, Iraq, Volume 6 Issue 10, October 2017

Pages: 1827 - 1835

Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets

Noori F. Al-Mayahi, Karrar S. Hamzah

Share this Article

Similar Articles with Keyword 'Bounded'

Downloads: 100

Research Paper, Mathematics, Iraq, Volume 4 Issue 7, July 2015

Pages: 2171 - 2177

The General Common Solutions for Adjointable Bounded Operator Equations

Dr. Salim D. M, Rana Abdulkareem

Share this Article

Downloads: 100

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai, C. Selvaraj

Share this Article

Similar Articles with Keyword 'Completeness'

Downloads: 130

Research Paper, Mathematics, Indonesia, Volume 6 Issue 9, September 2017

Pages: 1209 - 1212

Efforts to Improve Student Learning Outcomes through Cooperative Learning Based on Team Assisted Individually (TAI)

Suci Frisnoiry

Share this Article

Downloads: 153

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 16 - 20

Integral Type Inequlity in Fuzzy Metric Space Using Occasionally Weakly Compatible Mapping

G. P. Pandey, Sanjay Sharma

Share this Article
Top